Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have fever, hand and legs cold. Done widal test and US. Given Zolpol. Help?

my daughter had fever was given calpol medicine .fever use to come of on around after around eight days .thennothing came in CBC test .after giving two days ZIFI 200 antibiotic widal test (slide method)came positive S typh i O and S typhiH 1/160 positive.after six days of anttibiotic fever keep coming on .before fever start her legs and hands become cold . malaria antigen came negative ultrasound sound is normal of abdomen .
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist, Surgical 's  Response
Hi Roopa

Thanks for writing in

With S Typhi positive and not responding to oral antibiotics, febrile patients need to be taken care of

The GI complications of typhoid are very difficult to handle so if the titre has increased I would suggest get her hospitalised with a good physician and start parentral antibiotics

Hope this helps
Do write back in case of concern
Wishing your daughter a speedy recovery
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor